# SDR ASAA2013091796064

- Difficulty date: September 17, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 47,742 hours, 21,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620118
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727B, RBL45 HAS 2 CRACKED ATTACH HOLES IN FLANGES OF SEAT TRACK.  ACFT GROUNDED.  FABRICATED AND INSTALLED REPAIR IAW REO G16666, REV A, DATED 09-27-13 AND EA 700-57EA-11158, REV NEW DATED, 09-27-13.
